# SDR QMLA2014121314141

- Difficulty date: December 13, 2014
- Submitted: December 19, 2014
- Operation: Air carrier
- Aircraft: N159LM
- Make and model: Bolkms BK117C1
- Aircraft serial: 7544
- Aircraft time: 4,662 hours
- Engine: Tmeca ARRIEL1E2
- Engine time: 4,151 hours
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

EVENT OCCURRED WHILE INFLIGHT AT 8000'.  ON BOARD THE ACFT WERE 3 MX PERSONNEL.  THE NR 2 ENG CHIP ANNUNCIATOR LIGHT ILLUMINATED.  ACTIVATED THE CHIP PULSE SYS ONCE & THE WARNING LIGHT DID NOT EXTINGUISH.  SHUTDOWN NR 2 ENG & DIVERTED.  DECLARED AN EMER & PROCEEDED.  AN EMER BRIEF & ALL CHECKLISTS WERE COMPLETED.  CAPITAL TOWER CLEARED US TO LAND ON RWY 34L.  INTENTIONS TO DO A LOW APPROACH OVER THE RUNWAY & A GO AROUND.  A SINGLE ENG LANDING WAS COMPLETED TO THE PARALLEL TAXIWAY WITH NO OEI LIMITATIONS EXCEEDED.  THE ACFT WAS SHUTDOWN USING NORMAL PROCEDURES & CHECKLISTS.
